# SDR 02FDEA00128

- Difficulty date: February 10, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 38,212 hours, 8,084 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Nut
- Condition: Loose
- Location: Lt & Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLC LT & RT BOLTS LOOSE.  REMOVED AND REPLACED TRUNNION NUTS PER CMM. 32-15-01.
